MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 30 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-24703-E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "placed on 6/5, was used normally for ivd until the night shift on 6/10 when continuous dripping and wetting near the mark ii area of the cvc tubing was found.The doctor removed it and tested it, and injection fluid sprayed out from about 19 cm from the brown end".The user changed to a new catheter.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the customer provided one photo and one video for analysis.The complaint of catheter body leak was able to be confirmed by the video.It was noted the leak was near the securement site which was adjacent to the insertion site.The customer also returned one 3-lumen catheter for analysis.Signs of use were observed.Visual analysis revealed a hole towards the middle of the catheter body.Microscopic analysis confirmed the damage, and the edges of the hole appeared smooth and uniform which is consistent with contact with a sharp instrument (i.E.Scissors, scalpel, needle bevel, etc.).The hole in the catheter measured 128 mm from the juncture hub and was 28 mm from the box clamp.The catheter body length measured 322 mm, which is within the specification limits of 310-330 mm per catheter product drawing.The catheter outer diameter measured 2.44 mm, which is within the specification limits of 2.39-2.49 mm per catheter extrusion product drawing.The catheter was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." leaking was observed from the hole in the catheter body when the distal lumen was flushed.The proximal and medial lumens flushed as intended with no signs of a leak.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of a catheter leak was confirmed through complaint investigation of the returned sample.Visual inspection revealed a hole towards the middle of the catheter body.The edges of the hole were smooth and appeared consistent with contact with a sharp instrument (i.E.Scalpel, scissors, needle bevel, etc.).The catheter met all relevant dimensional requirements.Based on these circumstances, unintentional use error (contact with sharps) likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 30 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22436388
Report Number3006425876-2025-00603
Device Sequence Number4592941
Product Code FOZ
UDI-Device Identifier00801902102287
UDI-Public(01)00801902102287(11)240619(17)260429(10)71F24F0637(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Catalogue NumberCS-24703-E
Device Lot Number71F24F0637
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown